# SDR C2XA10IA031

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 24,150 hours, 22,919 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLIGHT 2324 THE CREW REPORTED A FAINT ELECTRICAL BURNING SMELL IN FLIGHT.  THE AIRCRAFT LANDED AT DFW WITHOUT INCIDENT, WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED SIDEWALL LIGHTS 2A & 3A ON MEL 33-20-00/1 CAT C, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE FORWARD CABIN LIGHT BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
